# SDR SWAA2022072524864

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 27,233 hours, 12,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Sidewall Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727I+14; BS 727I+18; BS 727J+2; BS 727J+10. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 727I+18' REMOVED 0.010' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[02] VERIFIED CORRECTIVE ACTION 1 VERIFIED MEASUREMENTS TABLE;[03] REMOVED DAMAGED ACB L/H FLOOR TO SIDEWALL SUPPORT BS727+4 TO BS847; LBL 21; WL 156. PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW ACB L/H FLOOR TO SIDEWALL SUPPORT BS727+4 TO BS847; LBL 21; WL 156. PER DWG 146A7500 AND SRM 51-40-05-0G-0.;[05] OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL;[07] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT BS 727-847 LBL 22 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 146A7500.;[08] RII INSPECTED CORRECTIVE ACTION ITEM 7.;[09] VERIFIED MEASUREMENT FIELDS; ALL STEPS COMPLETE; JOB COMPLETE.
